×

zbMATH — the first resource for mathematics

Développement en base \(\theta\) , répartition modulo un de la suite \((x\theta ^ n)\), n\(\geq 0\), langages codes et \(\theta\)-shift. (Expansion in base \(\theta\) , uniform distribution of the sequence \((x\theta ^ n)\), n\(\geq 0\), coding languages and \(\theta\)-shift). (French) Zbl 0628.58024
A \(\theta\) shift is a subshift defined by a real number greater than one. The arithmetic properties of \(\theta\) and the dynamical properties of the subshifts are closely related. A coded system is another type of subshift, these are defined from the point of view of coding theory. In this paper it is shown that every \(\theta\) shift is a coded system. If \(\theta\) is a Pisot number of degree s, it is shown that there is a toral automorphism of the s-torus which is a continuous factor of the \(\theta\) shift.
Reviewer: B.Kitchens

MSC:
37A99 Ergodic theory
11K06 General theory of distribution modulo \(1\)
28D99 Measure-theoretic ergodic theory
11R06 PV-numbers and generalizations; other special algebraic numbers; Mahler measure
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML
References:
[1] A. RÉNYI . Representations for real numbers and their ergodic properties , Acta Math. Acad. Sci. Hungar, vol. 8, 1957 , p. 401-414. MR 20 #3843 | Zbl 0079.08901 · Zbl 0079.08901
[2] W. PARRY . On the \beta -expansion of real numbers , Acta Math. Acad. Sci. Hungar., vol. 11, 1960 , p. 401-416. MR 26 #288 | Zbl 0099.28103 · Zbl 0099.28103
[3] ITO TAKAHASHI , Markov subshifts and realization of \beta -expansions , J. Math. Soc. Japan, vol. 26, n 1, 1974 . Article | Zbl 0269.28006 · Zbl 0269.28006
[4] HOFBAUER , Maximal mesures for simple piecewise monotonic transformations , Z. Wahrschein. Verw Gebiete, vol. 52, 1980 , n 3. MR 81f:28023 | Zbl 0415.28018 · Zbl 0415.28018
[5] F. BLANCHARD , G. HANSEL , Systèmes codés (à paraître). · Zbl 0601.68056
[6] S. EILENBERG , Automata, langages and machines , vol. A, London Academic Press, 1974 . Zbl 0317.94045 · Zbl 0317.94045
[7] SIGMUND , On the Distribution of periodic points for \beta -shifts , Monatshefte für Mathematik, vol. 82, 1976 , p. 247-252. MR 54 #5442 | Zbl 0333.58008 · Zbl 0333.58008
[8] J. M. FRANKS , Homology an dynamical systems , conference board of the mathematical sciences published by the American Mathematical Society. · Zbl 0497.58018
[9] J.-P. KAHANE , R. SALEM , Ensembles parfaits et séries trigonométriques , Paris, Hermann, 1963 . Zbl 0112.29304 · Zbl 0112.29304
[10] K. SCHMIDT , On periodic expansions of Pisot numbers and Salem numbers . Zbl 0494.10040 · Zbl 0494.10040
[11] J. W. S. CASSELS , An introduction to diophantine approximation , Cambridge Univ. Press, London, 1957 . Zbl 0077.04801 · Zbl 0077.04801
[12] D. CHAMPERNOWNE , The construction of decimals normal in the scale of ten , J. London Math. Soc., vol. 8, 1950 , p. 254-260. Zbl 0007.33701 · Zbl 0007.33701
[13] M. MENDES FRANCE , T. KAMAE , VAN DER CORPUT , Difference Theorem , Israel J. of Math., 1978 - 1979 , p. 31-32. Zbl 0396.10040 · Zbl 0396.10040
[14] A. BERTRAND-MATHIS , Mesure de Champernowne sur certains systèmes codés (à paraître).
[15] M. MENDES FRANCE , Thèse , Israel J. of Math., 1966 .
[16] S. ITO , I. SHIOKAWA , A construction of \beta -normal sequence , J. Math. Soc. Japan, vol. 27, no 1, 1975 . Article | Zbl 0292.10040 · Zbl 0292.10040
[17] Y. MEYER , Nombres algébriques et Analyse harmonique , Ann. Scient. Ec. Norm. Sup., 4e année, t. 3, 1970 , p. 75-110. Numdam | Zbl 0197.32702 · Zbl 0197.32702
[18] Y. TAKAHASHI , Shift with orbit basis and realization of one dimensional maps , Osaka J. Math., 20, 1983 , p. 599-629 Zbl 0547.58031 · Zbl 0547.58031
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.